# SDR SWAA043037

- Difficulty date: October 19, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 33,244 hours, 28,537 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 7 EACH CRACKS ON FUSELAGE FRAMES FROM BS 787 TO BS 907, STRINGER 8R AND BS 787, BS 827, STRINGER 8L.  REPAIRED FRAME SECTIONS PER SRM.
